# SDR AALA202002219031

- Difficulty date: February 20, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 55,818 hours, 23,297 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: 2001B20
- Condition: Frayed
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WITH FLAPS 5 SELECTED LE FLAPS TRANSIT LIGHT ILLUMINATED. RAN CHECKLIST NO.4 PANEL LEADNG EDGE  PANEL SHOWED IN TRANSIT. AFTER SLOWING FOR APPROACH LE FLAPS EXT LIGHT ILLUMINATED AND STAYED  ON FOR THE REST OF APPROACH. NO.4 PANEL SHOWED NORMAL EXTENSION. EMERGENCY DECLARED. ACCOMPLISHED BITE FSCU FOUND FAULT MS-27-81223 F4 PROX EXTEND SENSOR FAULT. INSPECTED SENSOR FOUND WIRE MISSING INSULATION AND SHORTING OUT. ACCOMPLISHED SPLICING PROCEDURE 24-40-00-2 AND OPS CHECK SYSTEM. OK FOR SERVICE ALL INDICATIONS NORMAL, (WIRE #2001B-20).
